Improvements in Birch's theorem on forms in many variables

Tim D Browning, Sean M Prendiville

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
330 Downloads (Pure)

Abstract

We show that a non-singular integral form of degree d is soluble over the integers if and only if it is soluble over ℝ and over ℚp for all primes p, provided that the form has at least (d - d1/2/2)2d variables. This improves on a longstanding result of Birch.
Original languageEnglish
Pages (from-to)203-234
Number of pages32
JournalJournal für die reine und angewandte Mathematik
Volume2017
Issue number731
Early online date20 Feb 2015
DOIs
Publication statusPublished - 1 Oct 2017

Keywords

  • math.NT
  • 11P55 (11G35, 14G05)

Fingerprint Dive into the research topics of 'Improvements in Birch's theorem on forms in many variables'. Together they form a unique fingerprint.

Cite this